advertisement
Question
Posted by: Mieke | 2007/02/21

Triphasil and Nordette queries

Hi

I have been on Triphasil for 10 months now and every since going on it I have been feeling tired every day and also wake up every morning with hayfever symptoms, which I have never experienced before. Could Triphasil be causing this lethary and allergic symptoms? I was on Diane previously, with no side effects for a few years. Is Nordette a good substitute for Diane?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pill can cause lethargy but shouldn't cause allergic symptoms. Nordette is a good alternative.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement